Extragradient Method for Solutions of Variational Inequality Problems in Banach Spaces
H. Zegeye and
N. Shahzad
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We introduce an iterative process which converges strongly to solutions of a certain variational inequity problem for -inverse strongly accretive mappings in the set of common fixed points of finite family of strictly pseudocontractive mappings in Banach spaces. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/832548.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/832548.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:832548
DOI: 10.1155/2013/832548
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().